Translator Disclaimer
2010 AMBARZUMYAN’S THEOREMS FOR VECTORIAL STURM-LIOUVILLE SYSTEMS WITH COUPLED BOUNDARY CONDITIONS
Chuan-Fu Yang,, Zhen-You Huang, Xiao-Ping Yang
Taiwanese J. Math. 14(4): 1429-1437 (2010). DOI: 10.11650/twjm/1500405958

Abstract

We consider the $n$-dimensional vectorial Sturm-Liouville problem under some coupled boundary conditions. In some special cases the potential can be reconstructed from one spectrum. We prove that if the spectrum is the same as the spectrum belonging to the zero potential, under periodic boundary conditions or semi-periodic boundary conditions in which case an additional condition on the potential is imposed, then the potential is actually zero.

Citation

Download Citation

Chuan-Fu Yang,. Zhen-You Huang. Xiao-Ping Yang. "AMBARZUMYAN’S THEOREMS FOR VECTORIAL STURM-LIOUVILLE SYSTEMS WITH COUPLED BOUNDARY CONDITIONS." Taiwanese J. Math. 14 (4) 1429 - 1437, 2010. https://doi.org/10.11650/twjm/1500405958

Information

Published: 2010
First available in Project Euclid: 18 July 2017

zbMATH: 1225.34026
MathSciNet: MR2663922
Digital Object Identifier: 10.11650/twjm/1500405958

Subjects:
Primary: 34A55, 34B05, 34B24

Rights: Copyright © 2010 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.14 • No. 4 • 2010
Back to Top